# SDR 2008UALA03925

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 58,338 hours, 31,831 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EEL STRIP LIGHTING INOP.  REPLACED AFT EEL STRIP CABLE. OPS CKS GOOD.
